Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On the non-commutative neutrix product of the distributions x(+)(lambda) and x(+)(mu)

dc.contributor.author Fisher, Brian
dc.contributor.author Taş, Kenan
dc.contributor.authorID 4971 tr_TR
dc.date.accessioned 2020-04-10T09:34:15Z
dc.date.available 2020-04-10T09:34:15Z
dc.date.issued 2006
dc.description.abstract Let f and g be distributions and let g(n) = (g * delta(n))(x), where delta(n)(x) is a certain sequence converging to the Dirac delta function. The non-commutative neutrix product f circle g of f and g is defined to be the limit of the sequence {fg(n)}, provided its limit h exists in the sense that [GRAPHICS] for all functions p in D. It is proved that (x(+)(lambda)ln(p)x(+)) circle (x(+)(mu)ln(q)x(+)) = x(+)(lambda+mu)ln(p+q)x(+), (x(-)(lambda)ln(p)x(-)) circle (x(-)mu ln(q)x(-)) = x(-)(lambda+mu)ln(p+q)x(-), for lambda + mu < -1; lambda,mu,lambda+mu not equal -1,-2,... and p,q = 0,1,2..... en_US
dc.description.publishedMonth 11
dc.identifier.citation Fisher, B; Taş, Kenan, "On the non-commutative neutrix product of the distributions x(+)(lambda) and x(+)(mu)", Acta Mathematica Sinica-English Series, Vol.22, No.6, pp.1639-1644, (2006). en_US
dc.identifier.doi 10.1007/s10114-005-0762-7
dc.identifier.issn 1439-8516
dc.identifier.uri https://hdl.handle.net/20.500.12416/3051
dc.language.iso en en_US
dc.publisher Springer Heidelberg en_US
dc.relation.ispartof Acta Mathematica Sinica-English Series en_US
dc.rights info:eu-repo/semantics/closedAccess en_US
dc.subject Distribution en_US
dc.subject Delta Function en_US
dc.subject Product Of Distributions en_US
dc.title On the non-commutative neutrix product of the distributions x(+)(lambda) and x(+)(mu) tr_TR
dc.title On the Non-Commutative Neutrix Product of the Distributions X(+)(Lambda) and X(+)(Mu) en_US
dc.type Article en_US
dspace.entity.type Publication
gdc.author.institutional Taş, Kenan
gdc.description.department Çankaya Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü en_US
gdc.description.endpage 1644 en_US
gdc.description.issue 6 en_US
gdc.description.startpage 1639 en_US
gdc.description.volume 22 en_US
gdc.identifier.openalex W2059879453
gdc.openalex.fwci 1.38986482
gdc.openalex.normalizedpercentile 0.77
gdc.opencitations.count 2
gdc.plumx.crossrefcites 2
gdc.plumx.mendeley 1
gdc.plumx.scopuscites 2
relation.isAuthorOfPublication 9cc98397-8c8f-4713-aa8a-09add1eac3bb
relation.isAuthorOfPublication.latestForDiscovery 9cc98397-8c8f-4713-aa8a-09add1eac3bb
relation.isOrgUnitOfPublication 26a93bcf-09b3-4631-937a-fe838199f6a5
relation.isOrgUnitOfPublication 28fb8edb-0579-4584-a2d4-f5064116924a
relation.isOrgUnitOfPublication 0b9123e4-4136-493b-9ffd-be856af2cdb1
relation.isOrgUnitOfPublication.latestForDiscovery 26a93bcf-09b3-4631-937a-fe838199f6a5

Files

License bundle

Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: